# SDR MASA2024071500097

- Difficulty date: August 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000465
- Aircraft time: 20,058 hours, 12,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMIN STRIP BY AFT F/A CLOSET INOP- REPLACED PHOTOLUMINESCENT STRIP
